Comptes Rendus
Functional Analysis/Dynamical Systems
On a Hölder covariant version of mean dimension
[Sur une modification Hölder covariante de la dimension moyenne]
Comptes Rendus. Mathématique, Volume 347 (2009) no. 23-24, pp. 1389-1392.

Soit Γ un groupe dénombrable infini qui agit naturellement sur p(Γ). Nous introduisons une obstruction, proche de la dimension moyenne, au fait que p(Γ) et q(Γ) soit Hölder conjugués.

Let Γ be a infinite countable group which acts naturally on p(Γ). We introduce a modification of mean dimension which is an obstruction for p(Γ) and q(Γ) to be Hölder conjugates.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2009.10.014

Antoine Gournay 1

1 Department of Mathematics, Faculty of Science, Kyoto University, Kyoto 606-8502, Japan
@article{CRMATH_2009__347_23-24_1389_0,
     author = {Antoine Gournay},
     title = {On a {H\"older} covariant version of mean dimension},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1389--1392},
     publisher = {Elsevier},
     volume = {347},
     number = {23-24},
     year = {2009},
     doi = {10.1016/j.crma.2009.10.014},
     language = {en},
}
TY  - JOUR
AU  - Antoine Gournay
TI  - On a Hölder covariant version of mean dimension
JO  - Comptes Rendus. Mathématique
PY  - 2009
SP  - 1389
EP  - 1392
VL  - 347
IS  - 23-24
PB  - Elsevier
DO  - 10.1016/j.crma.2009.10.014
LA  - en
ID  - CRMATH_2009__347_23-24_1389_0
ER  - 
%0 Journal Article
%A Antoine Gournay
%T On a Hölder covariant version of mean dimension
%J Comptes Rendus. Mathématique
%D 2009
%P 1389-1392
%V 347
%N 23-24
%I Elsevier
%R 10.1016/j.crma.2009.10.014
%G en
%F CRMATH_2009__347_23-24_1389_0
Antoine Gournay. On a Hölder covariant version of mean dimension. Comptes Rendus. Mathématique, Volume 347 (2009) no. 23-24, pp. 1389-1392. doi : 10.1016/j.crma.2009.10.014. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2009.10.014/

[1] Y. Benyamini; J. Lindenstrauss Geometric Nonlinear Functional Analysis, vol. 1, American Mathematical Society Colloquium Publications, vol. 48, American Mathematical Society, Providence, RI, 2000

[2] A. Gournay Width of p balls, 2008 (or p. 16; Houston J. Math., in press) | arXiv | HAL

[3] M. Gromov Topological invariants of dynamical systems and spaces of holomorphic maps. I, Math. Phys. Anal. Geom., Volume 2 (1999) no. 4, pp. 323-415

[4] E. Lindenstrauss; B. Weiss Mean topological dimension, Israel J. Math., Volume 115 (2000), pp. 1-24

[5] M. Tsukamoto Macroscopic dimension of the lp-ball with respect to the lq-norm, J. Math. Kyoto Univ., Volume 48 (2008) no. 2, pp. 445-454

  • Xianfeng Ma; Junqi Yang; Ercai Chen Mean topological dimension for random bundle transformations, Ergodic Theory and Dynamical Systems, Volume 39 (2019) no. 4, pp. 1020-1041 | DOI:10.1017/etds.2017.51 | Zbl:1409.37033
  • Shinichiroh Matsuo; Masaki Tsukamoto Brody curves and mean dimension, Journal of the American Mathematical Society, Volume 28 (2015) no. 1, pp. 159-182 | DOI:10.1090/s0894-0347-2014-00798-0 | Zbl:1307.32013
  • Shinichiroh Matsuo; Masaki Tsukamoto Instanton approximation, periodic ASD connections, and mean dimension, Journal of Functional Analysis, Volume 260 (2011) no. 5, pp. 1369-1427 | DOI:10.1016/j.jfa.2010.11.008 | Zbl:1217.58007

Cité par 3 documents. Sources : zbMATH

Commentaires - Politique